MathSciNet Relay Station
MathSciNet bibliographic data
MR3125745 60F17 (37D30 60F05 62G20)
Dedecker, Jérôme; Merlevède, Florence; Pène, Françoise Empirical central limit theorems for ergodic automorphisms of the torus. ALEA Lat. Am. J. Probab. Math. Stat. 10 (2013), no. 2, 731–766.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement